# SDR DXTA2009040703585

- Difficulty date: April 6, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N394QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600394
- Aircraft time: 10,527 hours, 8,583 cycles
- Engine: Pwa JT15D5
- System (JASC): 2760 · Drag Control System
- Part: Friction Block
- Condition: Damaged
- Location: Speed Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

DURING THE SPEED BRAKE TEST, WHEN THROTTLE WAS BROUGHT BACK TO IDLE, LT ENG SHUTDOWN.  RESTARTED AND PERFORMED SPEED BRAKE TEST AGAIN WITH SAME RESULT OF LT ENGINE SHUTTING DOWN.  REMOVED AND INSTALLED NEW FRICTION BLOCK.  OPS CHECKS GOOD AT THIS TIME.  ALL WORK DONE IAW MM, CHAPTER 76-12-00.
